# SDR REXA2018070200585

- Difficulty date: June 27, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 9,519 hours, 6,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMER LIGHT OUT. R&R LT WING INSPECTION LIGHT IAW 33-51-15. OPS CHECK NORMAL.
